# SDR ASAA2023051843295

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,571 hours, 1,083 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S MFD NOT DISPLAYING ROUT UNTIL CYCLING FMC SWITH TO BOTH ON L. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00 L & R FMC OPS CHECK NORMAL.
